# SDR AALA2018121089002

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 18,395 hours, 3,755 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L458979
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 WINDOW SHOWED SIGNS OF DELAMINATION ALONG THE BOTTOM.  THE AIRCRAFT WAS GROUNDED. REPLACED THE WINDOW IAW AMM 56-11-12.
